MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS ACCESS SOLUTION; INTRODUCER, CATHETER

BAYLIS MEDICALE CIE INC VERSACROSS ACCESS SOLUTION; INTRODUCER, CATHETER
Model Number VXSK0032
Medical Device Problem Codes Flushing Problem (1252); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during atrial fibrillation ablation procedure, a versacross access solution kit was selected for use.The physician mentioned that upon trying to pre-map with another catheter in the sheath, there was a lot of air.An issue was noted with the sheath/valve opening and it would not allow to flush properly.Hence, the sheath was replaced with faradrive as the physician was planning on exchanging later in procedure.The procedure was completed successfully.No patient complications occurred.The device is not expected to be returned for analysis (disposed).There were no other device present in the sheath when bubbles were seen.It was attempted to aspirate the sheath, but this was the time why it was not flushing/aspirating.It is believed the valve was attempted to open and close to see if that would help.There was no damage to the luer.No air was noted in the patient.

Brand Name
VERSACROSS ACCESS SOLUTION
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
zona franca la lima
cartgo, 03 30106
CS   30106
Manufacturer Contact
angela hinkley
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key20640177
Report Number2124215-2024-70240
Device Sequence Number18008300
Product Code DYB
UDI-Device Identifier00685447017356
UDI-Public00685447017356
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K183655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXSK0032
Device Catalogue NumberVXSK0032
Device Lot Number0034329677
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Initial Report FDA Received Date11/08/2024
Date Device Manufactured04/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown